# SDR SRAA960811

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1025381
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT WOULD NOT PRESSURIZE OVER 4 AT 14,000 FT IN AUTO OR MANUAL.  ACCOMPLISHED AIR TURNBACK TO LCK AND LANDED WITHOUT INCIDENT.  FOUND PRESSURE CONTROLLER DEFECTIVE.  REPLACED CONTROLLER, SYSTEM OPS CHECKED GOOD PER MM CH 21.
